Orbits of euclidean frames under discrete linear groups

Dani, S. G. ; Raghavan, S. (1980) Orbits of euclidean frames under discrete linear groups Israel Journal of Mathematics, 36 (3-4). pp. 300-320. ISSN 0021-2172

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/42h7u5j5636408...

Related URL: http://dx.doi.org/10.1007/BF02762053


We obtain certain sufficient conditions for the orbit of a (euclidean)p-frame over a vector spaceV,p<dimV, under the action of a discrete subgroup of GL(V), to be dense in the corresponding orbit of a Lie subgroup of GL(V). Using the result we classify thep-frames whose orbits under SL (n,Z) are dense in the space ofp-frames and deduce, in turn, a classification of dense orbits of certain horospherical flows. A similar result is obtained for Sp (2n,Z) forp≤ n.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:8212
Deposited On:26 Oct 2010 12:10
Last Modified:30 May 2011 06:17

Repository Staff Only: item control page